# SDR C2XA02BT086

- Difficulty date: December 24, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145
- Aircraft serial: 145660
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3547, CREW REPORTED, LEFTSIDE EMERGENCY LIGHT INOPERATIVE ON SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMB145 AMM #33-50-11. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
